# SDR IPXA2016101209284

- Difficulty date: September 30, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS.783.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 203. (MAJOR)
